American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Chad Schoen. The geometric genus of a desingularized fiber product of elliptic surfaces. Proc. Amer. Math. Soc. 141 (2013) 745-752.
Abstract, references, and article information   
View Article: PDF

[2] Hidetoshi Maeda. Threefolds containing Bordiga surfaces as ample divisors. Proc. Amer. Math. Soc. 137 (2009) 1631-1639. MR 2470821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jin-Xing Cai. Degree of the canonical map of a Gorenstein 3-fold of general type. Proc. Amer. Math. Soc. 136 (2008) 1565-1574. MR 2373585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Anthony J. Crachiola. The hypersurface $x + x^2y + z^2 + t^3 = 0$ over a field of arbitrary characteristic. Proc. Amer. Math. Soc. 134 (2006) 1289-1298. MR 2199171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hal Schenck. Lattice polygons and Green's theorem. Proc. Amer. Math. Soc. 132 (2004) 3509-3512. MR 2084071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dong-Kwan Shin. On the pluricanonical map of threefolds of general type. Proc. Amer. Math. Soc. 124 (1996) 3641-3646. MR 1389536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul S. Green. Singular degenerations of Calabi-Yau manifolds and the Weil-Petersson metric . Proc. Amer. Math. Soc. 111 (1991) 599-605. MR 1042267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rosa M. Miró-Roig. The degree of smooth non-arithmetically Cohen-Macaulay threefolds in ${\bf P}\sp 5$ . Proc. Amer. Math. Soc. 110 (1990) 311-313. MR 1031451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ciprian Borcea. Nodal quintic threefolds and nodal octic surfaces . Proc. Amer. Math. Soc. 109 (1990) 627-635. MR 1021895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David R. Morrison and Glenn Stevens. Terminal quotient singularities in dimensions three and four . Proc. Amer. Math. Soc. 90 (1984) 15-20. MR 722406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1